Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 153, NWS Atlanta, GA

June 6, 2013DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Jun 6, 2013, 12:12 AM EDT for DeKalb County, Fulton County, Georgia. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2013, 12:12 AM EDT (04:12 UTC)
Expired
Jun 6, 2013, 3:38 AM EDT
In force
3 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

434 
WGUS42 KFFC 060412
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1212 AM EDT THU JUN 6 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES

  PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES
 
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC089-121-061812-
/O.NEW.KFFC.FL.W.0153.130606T0412Z-000000T0000Z/
/NPBG1.1.ER.130606T0203Z.130606T0345Z.000000T0000Z.NO/
1212 AM EDT THU JUN 6 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 12AM THURSDAY THE STAGE WAS 13.7 FEET AND RISING. 
* FLOOD STAGE IS 13 FEET. 
* THE CREEK SHOULD CREST AROUND 14 FEET EARLY THIS MORNING.
* AT 14 FEET...MINOR FLOODING CONTINUES ALONG THE CREEK UPSTREAM 
  AND DOWNSTREAM FROM THE GAGE ON BUFORD HIGHWAY OR GEORGIA HIGHWAY 
  13. PORTIONS OF THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY 
  DRIVE...DUNWOODY PLACE AND CONVERSE DRIVE WILL BE FLOODED WITH 
  AROUND ONE FOOT OF WATER. THIS HEIGHT COMBINED WITH THE FLOW ON 
  SOUTH FORK PEACHTREE CREEK WILL LIKELY PRODUCE FLOODING FURTHER 
  DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY.
  

$$

GAC089-121-061212-
/O.NEW.KFFC.FL.W.0154.130606T0458Z-130606T1212Z/
/AANG1.1.ER.130606T0458Z.130606T0600Z.130606T0612Z.NO/
1212 AM EDT THU JUN 6 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE PEACHTREE CREEK NEAR ATLANTA.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 12AM THURSDAY THE STAGE WAS 13.3 FEET...AND RISING. 
* FLOOD STAGE IS 17 FEET. 
* THE CREEK SHOULD CREST NEAR 17.1 FEET EARLY THIS MORNING.
* AT 17 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING ALONG THE
  CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON NORTHSIDE DRIVE. 
  WOODWARD WAY BECOMES IMPASSABLE WITH 1 TO 4 FEET OF WATER ON THE 
  ROAD. FRONT YARDS OF HOMES WILL ALSO BE FLOODED. THE ATLANTA 
  MEMORIAL PARK AND LARGE PORTIONS OF THE CROSS CREEK AND BOBBY JONES
  GOLF COURSES ARE FLOODED. SECTIONS OF HANOVER WEST DRIVE AND 
  BACKYARDS ON PORTIONS OF PEACHTREE BATTLE AVENUE WILL BE FLOOD WITH
  1 TO 2 FEET OF WATER.
  

$$
1 follow-up statement
622 
WGUS82 KFFC 060738
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 AM EDT THU JUN 6 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND 
  FULTON COUNTIES

 
GAC089-121-060808-
/O.CAN.KFFC.FL.W.0153.000000T0000Z-130606T0738Z/
/NPBG1.1.ER.130606T0203Z.130606T0330Z.130606T0627Z.NO/
338 AM EDT THU JUN 6 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 3AM THURSDAY THE STAGE WAS 12.2 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE 
  NATURAL FLOOD PLAIN BEGINS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
  BUFORD HIGHWAY OR GEORGIA HIGHWAY 13. THIS INCLUDES LOW PORTIONS OF
  THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY DRIVE...DUNWOODY 
  PLACE AND CONVERSE DRIVE. THIS HEIGHT COMBINED WITH THE FLOW ON 
  SOUTH FORK PEACHTREE CREEK MAY ALSO PRODUCE FLOODING FURTHER 
  DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON JAN 25 2010.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 5, 8:01 PM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 5, 8:01 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EDT WED JUN 5 2013

.PREV DISCUSSION... /ISSUED 305 PM EDT WED JUN 5 2013/

SHORT TERM /TONIGHT THROUGH THURSDAY/...
SHORT TERM GUIDANCE STARTS OFF IN REASONABLE AGREEMENT WITH WIDE
UPPER TROUGH DOMINATING THE AREA...AND OF COURSE THE LOW IN THE GULF
OF MEXICO. THIS LOW IS PROGGED TO LIFT NORTHEAST AND PHASE WITH THE
MAIN UPPER TROUGH AS A SURFACE FRONT ASSOCIATED WITH THE LATTER
SYSTEM PUSHES INTO THE SOUTHEAST. AS WE MOVE THROUGH TODAY INTO
TOMORROW...THE NAM IS A LITTLE SLOWER AND SHARPER WITH THE UPPER
TROUGH...WHICH ALLOWS THE GULF LOW TO LIFT NORTH TO NORTH-NORTHWEST
AND INTENSIFY...MAKING LANDFALL IN THE WESTERN FLORIDA PANHANDLE
LATE ON THURSDAY. THIS SOLUTION HOWEVER IS NOT AT ALL SUPPORTED BY
THE OTHER GLOBAL MODELS...AND THE NAM IS THUS NOT BEING CONSIDERED
FOR THIS PACKAGE ESPECIALLY AFTER 06Z TONIGHT. THE PROBLEM IS THAT
MANY HI-RES MODELS...INCLUDING OUR LOCAL WRF AND THE SREF...USE NAM
MEMBERS AND THUS ALSO MUST BE THROWN OUT. THE GFS IS ON THE FAST
SIDE OF THE ENVELOPE...ZIPPING THE GULF LOW NORTHEAST ACROSS NORTH
FLORIDA AND SOUTHEAST GEORGIA AND INTENSIFYING IT NEAR CHARLESTON
SOUTH CAROLINA BY 06Z FRIDAY /AT THE SAME TIME THAT THE NAM IS STILL
PUSHING THE SYSTEM ONSHORE NEAR FORT WALTON BEACH FLORIDA/. SO...HAD
TO GO WITH MAINLY THE ECMWF WITH SOME GFS MIXED IN. DID INCORPORATE
HRRR AND LOCAL WRF REFLECTIVITY FIELDS INTO THE POP/WX GRIDS FOR
TONIGHT AS THESE SEEM TO BE CAPTURING ONGOING CONVECTION VERY
WELL...BUT AS MENTIONED ABOVE BEYOND 06Z TONIGHT HAD TO REMOVE LOCAL
WRF FROM CONSIDERATION.

SO...ALL THAT SAID...LOOKS LIKE THE GULF LOW WILL BE LIFTING
NORTHEAST AND BRINGING WIDESPREAD HEAVY RAIN TO PORTIONS OF NORTH
FLORIDA AND SOUTHEAST GEORGIA. IN THE MEANTIME...CONVECTION AHEAD OF
TE APPROACHING FRONT WILL BE MOVING THROUGH THE TENNESSEE VALLEY
TONIGHT AND TOMORROW. HAVE PRETTY HIGH POPS SOUTH CENTRAL AND
NORTHWEST TONIGHT TO ACCOUNT FOR THIS...AND DEPENDING ON HOW FAR
INTO THE STATE THE PRE-FRONTAL CONVECTION GETS TONIGHT...MAY HAVE TO
INCREASE POPS ACROSS THE METRO AREA BUT FOR NOW KEPT THE METRO AT
HIGH CHANCE POPS. SBCAPES ACROSS THE AREA HAVE INCREASED TO BETWEEN
1000-2000 J/KG...THE ONLY REASON THEY ARE NOT HIGHER IS THAT CLOUDS
HAVE KEPT TEMPS DOWN THIS MORNING AND EARLY AFTERNOON BUT WITH A
SCATTERING TREND IN CLOUD COVER...INSTABILITY WILL CONTINUE TO
INCREASE. MODIFIED 12Z KFFC SOUNDING HAD AROUND 2500 J/KG FOR THIS
AFTERNOON. THAT SAID...AND WITH THE SUPPORT OF THE FRONT...CANNOT
RULE OUT A FEW STRONG TO AN ISOLATED SEVERE STORM ESPECIALLY IN
NORTHWEST GEORGIA. HEAVY RAIN AND LIGHTNING REMAIN THREATS AS WELL.

FOR THURSDAY...AS THE TWO MAIN FEATURES INTERACT /APPROACHING
FRONT AND GULF LOW/...HAVE INCREASED POPS TO LIKELY OR CATEGORICAL
AREA-WIDE. QPF VALUES REMAIN BELOW 2 INCHES FOR THE DURATION OF
THE EVENT SO AT THIS TIME AM NOT CONSIDERING ANY FLOOD WATCH
PRODUCTS... THOUGH OF COURSE AS NEW GUIDANCE COMES IN THIS WILL
HAVE TO BE REEVALUATED /ESPECIALLY IF THE NAM EVER CATCHES UP/. AS
FAR AS SEVERE POTENTIAL...IT WILL REALLY DEPEND ON THE EVENTUAL
TRACK OF THE LOW BUT THE SITUATION FOR TOMORROW DOES NOT LOOK VERY
IMPRESSIVE EXCEPT AGAIN IN NORTHWEST GEORGIA WHERE SOME CLEARING
MAY OCCUR EARLIER IN THE DAY TO ALLOW INSTABILITY TO RISE. EVEN
THEN...ONLY ISOLATED SEVERE AT BEST AT LEAST FOR NOW. AS WITH THIS
EVENING...THE ENTIRE AREA IS IN A GENERAL THUNDER CATEGORY ON SPC
DAY2 OUTLOOK.

WIDESPREAD CLOUD COVER THURSDAY SHOULD KEEP TEMPS TONIGHT ON THE
WARM SIDE OF SEASONAL NORMALS...AND HIGH TEMPS TOMORROW ON THE COOL
SIDE. IT WILL BE HUMID ESPECIALLY IN CENTRAL GEORGIA...BUT WITH THE
FRONT MOVING IN FOR THE EXTENDED THE TREND WILL BE TOWARD MORE
PLEASANT CONDITIONS.

TDP

LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
MAINLY JUST TWEAKS TO THE LONG TERM WITH SIGNIFICANT MODEL
DIFFERENCES CONTINUING EARLY ON. HEAVY RAIN STILL A CONCERN BUT
HIGHLY DEPENDENT ON THE TRACK OF THE SURFACE LOW. BDL

PREVIOUS DISCUSSION...
EXTENDED PERIOD LOOKS TO BE AN ACTIVE ONE INITIALLY AS GULF LOW GETS
CAUGHT UP IN SYNOPTIC SCALE FEATURES LATE THURSDAY. HYBRID TYPE
SYSTEM THEN LOOKS TO MOVE ACROSS NORTH FLORIDA AND INTO THE ATLANTIC
WITH FORECAST MUCH DEPENDENT ON FINER DETAILS THAT ARE DIFFICULT TO
PINPOINT THIS FAR OUT. GFS DEVELOPS A SECONDARY LOW OFF THE COAST
WHILE LEAVING GENERAL TROUGHING ACROSS THE EASTERN GULF. THE ECMWF
KEEPS SYSTEM MORE IN TACT BUT PRIOR 12Z RUN SHOWS SMALLER SCALE LOW
DEVELOPING OVER SOUTH GEORGIA WHICH WOULD BRING NE CONVERGENT FLOW
AND SUSTAINED HEAVY RAINFALL TO THE AREA. WILL AWAIT 00Z EURO RUN
BEFORE MAKING FINAL DECISIONS BUT PLAN TO SHOW INITIAL PUSH OF
LIKELY POPS FROM THE SOUTHEAST THU NIGHT AND THEN A SECONDARY ZONE
OF LIKELY POPS COMING IN FRIDAY WITH STRONG SOUTHERNS STREAM
SHORTWAVE. ALTHOUGH PLACEMENT AND DURATION OF HEAVY RAINFALL AXIS IS
HIGHLY UNCERTAIN AT THIS POINT...DID INCREASE QPF OVER HPC VALUES
GIVEN LIKELY TROPICAL NATURE OF AIRMASS THROUGH THIS PERIOD.

THEREAFTER...AREA WILL REMAIN IN OVERALL EAST COAST TROUGH PATTERN
BUT MOISTURE LOOKS TO BE LIMITED FOR ANYTHING MORE THAN SLIGHT
CHANCE TO LOW END CHANCE POPS. MID AND UPPER LEVEL RIDGE LOOKS TO
BUILD IN FOR EARLY NEXT WEEK...YIELDING WARMING AFTERNOON TEMPS
AND A NORTHWEST FLOW THUNDERSTORM REGIME.

DEESE

&&

.AVIATION...
00Z UPDATE...
A LINE OF SHOWERS AND THUNDERSTORMS HAS FORMED OVER THE ATL AREA
TAF SITES. THIS LINE IS NOT MOVING VERY MUCH SO SHOULD SEE THESE
STORMS CONTINUE THROUGH 01Z-02Z. WINDS ARE MAINLY OUT OF THE E BUT
THESE THUNDERSTORMS HAVE WINDS SHIFTING AND GUSTING ALL OVER THE
PLACE. ONCE THE STORMS DIMINISH TONIGHT LOW STRATUS WILL MOVE BACK
IN LIKE THIS MORNING. WILL SEE SHOWERS KICK BACK UP ACROSS THE
AREA THU AROUND 14-16Z WITH THUNDERSTORMS EXPECTED AROUND 18Z.
VSBYS WILL BE MAINLY STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  79  67  82 /  50  90  70  70
ATLANTA         70  79  67  81 /  50  90  60  60
BLAIRSVILLE     66  75  64  77 /  50  80  70  70
CARTERSVILLE    69  80  67  81 /  60  80  70  70
COLUMBUS        72  83  70  87 /  70  80  60  60
GAINESVILLE     68  77  65  80 /  50  90  70  70
MACON           70  81  68  86 /  50  90  60  60
ROME            70  80  68  82 /  50  80  70  70
PEACHTREE CITY  69  79  68  82 /  50  80  60  60
VIDALIA         70  82  69  87 /  70  90  70  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....17
AVIATION...01
Hazardous weather outlook, Jun 5, 9:55 AM EDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 AM EDT WED JUN 5 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
955 AM EDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TODAY OVER NORTH
   AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL.

DISCUSSION...
ENHANCED MOISTURE LOCATED ACROSS THE FORECAST AREA WILL PROVIDE A
FOCUS FOR SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. BOUNDARY INTERACTIONS AND MODERATE INSTABILITY COULD ALLOW
A FEW STORMS TO BECOME STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

...THUNDERSTORMS AND HEAVY RAIN POSSIBLE THURSDAY AND FRIDAY...

WEATHER HAZARDS EXPECTED...
HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS.

DISCUSSION...
NUMEROUS THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA ON THURSDAY
WITH THE APPROACH OF A TROPICAL LOW LOCATED OVER THE CENTRAL GULF OF
MEXICO. SOME UNCERTAINTY EXISTS WITH THE ULTIMATE TRACK OF THE
TROPICAL LOW...BUT THE OFFICIAL FORECAST MOVES THE LOW ACROSS
CENTRAL OR SOUTHEAST GEORGIA LATE THURSDAY AND EARLY FRIDAY. AS A
RESULT OF THIS LOW AND ITS INTERACTION WITH AN APPROACHING COLD
FRONT...AFTERNOON AND EVENING THUNDERSTORM CHANCES WILL CONTINUE TO
INCREASE THROUGH FRIDAY. A FEW STORMS ON THURSDAY AND FRIDAY MAY
BECOME SEVERE AND PRODUCE HEAVY RAINFALL AS A RESULT OF THE
INCREASED MOISTURE IN THE ATMOSPHERE AND ADDITIONAL FORCING FROM THE
FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 5, 10:10 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 PM EDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     FLASH FLOOD      S COLLEGE PARK          33.65N 84.45W
06/05/2013                   FULTON             GA   EMERGENCY MNGR

            SOUTHBOUND I85 LANES BLOCKED DUE TO FLOODING. CAMP STREET
            EXIT LANES BLOCKED DUE TO FLOODING. I285 SOUTHBOUND SOUTH
            OF CHAMBLEE TUCKER ROAD LANES CLOSED DUE TO FLOODING.

&&

KSTELLMA
Local storm report, Jun 5, 10:14 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     FLASH FLOOD      5 SE DEXTER             32.38N 83.00W
06/05/2013                   LAURENS            GA   EMERGENCY MNGR

            WATER RUNNING OVER 2 ROADS BETWEEN DEXTER AND CADWELL.

&&

17
Local storm report, Jun 5, 10:16 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       1 N SHARPSBURG          33.35N 84.65W
06/05/2013  M4.25 INCH       COWETA             GA   PUBLIC

            ALSO OBSERVED RAPID RISE ON NEARBY CREEK FROM 1FT TO 6FT
            DEEP. WATER LEVEL APPROACHING ROADWAY.

&&

SNELSON
Special weather statement, Jun 5, 11:02 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EDT WED JUN 5 2013

GAZ057-060400-
1102 PM EDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING
IN HENRY COUNTY UNTIL MIDNIGHT EDT...

AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAIN ACROSS WESTERN HENRY COUNTY MOVING SLOWLY
EAST AT 5 MPH. RAINFALL RATES OF 1.5 TO 2.5 INCHES PER HOUR CAN BE
EXPECTED WITH THESE STORMS. MOTORISTS ALONG I-75 FROM STOCKBRIDGE
TO LOCUST GROVE ARE URGED TO SLOW DOWN AND BE ON THE LOOKOUT FOR
WATER COVERING THE ROAD.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
HENRY COUNTY...INCLUDING AREAS AROUND LUELLA...EAGLES LANDING...
STOCKBRIDGE...FLIPPEN...BLACKSVILLE...MCDONOUGH AND KELLEYTOWN

&&

LAT...LON 3358 8426 3361 8416 3356 8413 3357 8411
      3354 8406 3346 8403 3335 8412 3334 8424
      3335 8425 3336 8428
TIME...MOT...LOC 0300Z 253DEG 5KT 3346 8423
Local storm report, Jun 5, 11:32 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 PM EDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      RENTZ                   32.38N 82.99W
06/05/2013                   LAURENS            GA   911 CALL CENTER

            AT LEAST 4 ROADS FLOODED IN CENTRAL LAURENS
            COUNTY...INCLUDING THE RENTZ AREA.

1130 PM     HEAVY RAIN       CHESTER                 32.39N 83.15W
06/05/2013  M5.00 INCH       DODGE              GA   911 CALL CENTER

&&

SNELSON
Local storm report, Jun 5, 11:45 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            NEWNAN                  33.37N 84.80W
06/05/2013                   COWETA             GA   911 CALL CENTER

            DODSON RD IN NEWNAN FLOODED.

&&

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:03 PM EDTSpecial Weather StatementFFCClayton, Fulton42 min
Jun 5, 8:29 PM EDTFlash Flood WarningFFCClayton, DeKalb, Fulton4 hr
Jun 5, 8:53 PM EDTSpecial Weather StatementFFCBleckley, Laurens52 min
Jun 5, 9:14 PM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens6 hr
Jun 5, 9:20 PM EDTSpecial Weather StatementFFCFayette25 min
Jun 5, 9:28 PM EDTFlash Flood WarningFFCDeKalb, Fulton4 hr
Jun 5, 10:06 PM EDTFlash Flood WarningFFCCoweta, Fayette6 hr
Jun 5, 11:02 PM EDTSpecial Weather StatementFFCHenry58 min
Jun 6, 12:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Jun 6, 12:21 AM EDTSpecial Weather StatementFFCHenry, Jasper, Newton54 min
Jun 6, 12:25 AM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor65 min
Jun 6, 4:22 AM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 33 more31 hr
Jun 6, 11:46 AM EDTWind AdvisoryFFCMontgomery, Telfair, Toombs, Wheeler14 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.